Journal of Analytical Sciences, Methods and Instrumentation

Vol.4 No.1(2014), Paper ID 44200, 4 pages

DOI:10.4236/jasmi.2014.41004

 

Inflection Points on Some S-Shaped Curves

 

Anna M. Michałowska-Kaczmarczyk, Tadeusz Michałowski, Agustin G. Asuero

 

Department of Oncology, The University Hospital in Cracow, Cracow, Poland
Faculty of Engineering and Chemi?cal Technology, Technical University of Cracow, Cracow, Poland
Department of Analyti?cal Chemistry, The University of Seville, Seville, Spain

 

Copyright © 2014 Anna M. Michałowska-Kaczmarczyk, Tadeusz Michałowski, Agustin G. Asuero et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Michałowska-Kaczmarczyk, A. , Michałowski, T. and Asuero, A. (2014) Inflection Points on Some S-Shaped Curves. Journal of Analytical Sciences, Methods and Instrumentation, 4, 27-30. doi: 10.4236/jasmi.2014.41004.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.